# SDR ASAA0290004

- Difficulty date: October 14, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A322184
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND STRINGER 19L DENTED.  REPAIRED STRINGER PER SRM 53-00-03.  (M)
